never had this problem til lately but starting to really piss me off now!
I'd talk to your doctor about this... There might be some other medications that you're taking that may be interfering, or something that you're not thinking of. Regardless, maybe the brand pill isn't the right one, and a different one would work better. Your doc would have the best idea as to what can be done.
Good luck, and I know how much this can really suck!!!
For me, I have to take meds that mess things up, but recently have gotten that all straitened out, thank god! Once again, good luck, and sincerely hope the best for you,
- Cialis Information for Consumers
- Cialis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cialis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 1 answer
Posted 17 Oct 2011 • 3 answers
Posted 15 May 2014 • 56 answers
Posted 26 Sep 2014 • 1 answer
Posted 11 Feb 2015 • 2 answers